PERFECT DISCRETE MORSE FUNCTIONS ON CONNECTED SUMS


Creative Commons License

Varli H. , PAMUK M. , Kosta N. M.

HOMOLOGY HOMOTOPY AND APPLICATIONS, vol.20, no.1, pp.219-236, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.4310/hha.2018.v20.n1.a13
  • Title of Journal : HOMOLOGY HOMOTOPY AND APPLICATIONS
  • Page Numbers: pp.219-236

Abstract

We study perfect discrete Morse functions on closed, connected, oriented n-dimensional manifolds. We show how to compose such functions on connected sums of manifolds of arbitrary dimensions and how to decompose them on connected sums of closed oriented surfaces.